# SDR DALA2018051403333

- Difficulty date: May 13, 2018
- Submitted: May 17, 2018
- Operation: Air carrier
- Aircraft: N705DN
- Make and model: Boeing 777232LR
- Aircraft serial: 29742
- Aircraft time: 47,059 hours, 4,169 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ROWS 10, 11 & 12 B,C EMERGENCY ROW LIGHTS INOP. R&R BATTERY CHARTER M33098 IAW AMM 33-52 OPS CK GOOD.
